On the complementary invariance of Klein–Gordon–Fock equation
Doklady Akademii Nauk, Tome 230 (1976) no. 3, pp. 570-572 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1976_230_3_a18,
     author = {W. I. Fushchych},
     title = {On the complementary invariance of {Klein{\textendash}Gordon{\textendash}Fock} equation},
     journal = {Doklady Akademii Nauk},
     pages = {570--572},
     year = {1976},
     volume = {230},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_3_a18/}
}
TY  - JOUR
AU  - W. I. Fushchych
TI  - On the complementary invariance of Klein–Gordon–Fock equation
JO  - Doklady Akademii Nauk
PY  - 1976
SP  - 570
EP  - 572
VL  - 230
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1976_230_3_a18/
LA  - ru
ID  - DAN_1976_230_3_a18
ER  - 
%0 Journal Article
%A W. I. Fushchych
%T On the complementary invariance of Klein–Gordon–Fock equation
%J Doklady Akademii Nauk
%D 1976
%P 570-572
%V 230
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1976_230_3_a18/
%G ru
%F DAN_1976_230_3_a18
W. I. Fushchych. On the complementary invariance of Klein–Gordon–Fock equation. Doklady Akademii Nauk, Tome 230 (1976) no. 3, pp. 570-572. http://geodesic.mathdoc.fr/item/DAN_1976_230_3_a18/